# SDR USAA041075

- Difficulty date: December 12, 2004
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N385US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22958
- Engine: Ge CFM563B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 54,497 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - A-CHECK - SKIN, 2 INCH CRACK, STA 760, STR 19R, INSTALLED DOUBLER IAW SRM.
